# SDR ASOA2015111814077

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 31,369 hours, 22,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN OVER SERVICE DOOR WILL NOT ILLUMINATE.  SCREWED LOOSE GROUND TO LIGHT IAW MM 33-51-00, OPS CHECK GOOD.
